MAUDE Adverse Event Report: LUTONIX, INC LUTONIX 035AV; DRUG COATED PTA DILATION CATHETER

LUTONIX, INC LUTONIX 035AV; DRUG COATED PTA DILATION CATHETER
Model Number 9010
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an angioplasty procedure, balloon allegedly had a deflation problem.It was further reported that the catheter was allegedly removed.There was no reported patient injury.
 
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiry date: 03/2023).Device pending return.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one partially detached lutonix 035av drug-coated balloon catheter was returned for evaluation.No other anomalies were noted during the visual evaluation.Functional testing was not performed due to the condition of the device.However, the investigation remains inconclusive for the reported deflation issue as the functional testing couldn¿t be performed due to the condition of the device.A definitive root cause for the reported deflation issue could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 03/2023), g3.H11: b5, h6 (method, result, conclusion) h11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.
 
Event or Problem Description
It was reported that during an angioplasty procedure, the drug-coated balloon allegedly failed to deflate.It was further reported that the balloon was deflated using a needle.Reportedly, the catheter was cut and it was pulled back into the sheath.The device was removed from the patient.There was no reported patient injury.

Brand Name
LUTONIX 035AV
Common Device Name
DRUG COATED PTA DILATION CATHETER
Manufacturer (Section D)
LUTONIX, INC
9409 science center dr
new hope MN 55428
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key15507683
Report Number3006513822-2022-00033
Device Sequence Number12218611
Product Code PRC
UDI-Device Identifier00801741135521
UDI-Public(01)00801741135521
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P170003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9010
Device Catalogue NumberLX35751060V
Device Lot NumberGFGN1819
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/23/2022
Supplement Date Received by Manufacturer11/08/2022
Initial Report FDA Received Date09/29/2022
Supplement Report FDA Received Date11/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age40 YR
Patient SexMale
Patient Weight96 KG